# SDR 20000925SH012

- Difficulty date: September 7, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N9910H
- Make and model: Cessna 182R
- Aircraft serial: 18268106
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: RT359A
- Part serial: 28853
- Condition: Inoperative
- Location: Cockpit
- Part time: 82 hours
- Component: Transponder, Arc
- Component part number: RT359A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER REPORTED INOPERATIVE.  BENCH TEST REVEALED CAVITY TRANSMITTING AT 2,012 MEGAHERTZ AND IT COULD NOT BE ADJUSTED INTO TOLERANCE.  FOUND TUBE INSTALLED WAS PC2080A, DATE CODE 99-13.  INSTALLED BY FAA CRS AJVR135C, PRESENT MANUFACTURER (SIGMA-TEK) DOES NOT AUTHORIZE THE USE OF THE PC2080A IN THE TRANSPONDER.  (X)
